# SDR AALA20101105TUL03

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 75,208 hours, 33,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT 29D CEILING LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS AT 29D.
